eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Lupron depot cause Numbness in feet (Numbness in hands or feet)?

Summary: Numbness in feet is reported only by a few people who take Lupron depot.

We study 9,058 people who have side effects while taking Lupron depot from FDA and social media. Among them, 2 have Numbness in feet. Find out below who they are, when they have Numbness in feet and more.

You are not alone: join a mobile support group for people who take Lupron depot and have Numbness in feet >>>

 

 

 

 

Lupron depot

Lupron depot has active ingredients of leuprolide acetate. It is often used in endometriosis. (latest outcomes from 6,966 Lupron depot users)

Numbness in feet

On Dec, 31, 2014: 9,058 people reported to have side effects when taking Lupron depot. Among them, 2 people (0.02%) have Numbness In Feet.

Trend of Numbness in feet in Lupron depot reports

Time on Lupron depot when people have Numbness in feet * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Numbness in feet50.00%50.00%0.00%0.00%0.00%0.00%0.00%

Age of people who have Numbness in feet when taking Lupron depot * :

0-12-910-1920-2930-3940-4950-5960+
Numbness in feet0.00%0.00%50.00%0.00%50.00%0.00%0.00%0.00%

Severity of Numbness in feet when taking Lupron depot ** :

leastmoderateseveremost severe
Numbness in feet0.00%50.00%50.00%0.00%

How people recovered from Numbness in feet ** :

n/a

Top conditions involved for these people * :

  1. Endometriosis (2 people, 100.00%)

Top co-used drugs for these people * :

  1. Lupron depot-3 (1 people, 50.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Numbness In Feet while taking Lupron Depot?

You are not alone! Join a mobile support group:
- support group for people who take Lupron depot and have Numbness In Feet
- support group for people who take Lupron depot

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Your experience with eligard
    I started out with Firmagon in April 2013. They decided that I could be alergic to it after my belly swelled up and turned red. Switched to Eligard January 2014. The eligard causes more unwanted symptoms than the Firmagon.

    I would like to just stop taking this drug even though it has reduced my PSA to under 1 and the testosterone is where they like to see it. I am doing a number of natural things involving the diet. Many people believe that this can work to bring about a remission. Of course, while I am taking the drug to lower these markers, I can not know what the natural protocols are doing with the cancer. The only way to know this is to go off the medication intermitantly or for good.

    If anyone has been in this situation and stopped the HDT, I would like to hear your experience.

    Thanks,

    Rich
  • What causes ideopathic polyneurothopy if not diabetic? (2 answers)
    Numbness in ball of foot. Started on one right side and progressed to both. EMG indicated Ideopathic Polyneurothopy. Pre diabetic with A1C of 5.8 - only one reading ever exceeded diabetic criteria at 6.6. Started 6 months ago with slow progression. No pain, minor tingling. Not constant but progresses during day if working and wearing dress shoes(weekends much better). Eases quickly in evening with no shoes and only stocking feet but does no go away. Feeling is not so much numbness as it feels like sand under balls of feet, swelling (no real swelling) or bunched up sock. Again, no pain but very annoying. Dr (Neurologist or Family Dr) do not seem concerned.
  • Lithium,prozac and 60mg of methodone
    having pressure in my chest,numbness in feet,and feeling anixous
  • I am a 38 yr old who was treated for endometriosis with 6 mos. of lupron. my body hasn't been the same since, 5 years later. is there a link between lupron & thyroid disfunction & infertility? (1 answer)
    I was healthy and active before going on Lupron (against my better judgement). During the time I was on it I experienced hot flashes, night sweats, waking up to got to bathroom, frequent urination, flaking of scalp skin, loss of hair, weight gain, and a foot injury that came out of nowhere. It's been 5 years since I've been on it and my symptoms have continued. I am now married and have been trying to get pregnant for 9 months without luck. We are being tested and the first results came back from blood work stating I have subclinical hypothyroidism and my FSH levels are at 15 (they should be no higher than 9ish for my age - 19 is post menopause). My periods which had always been regular, now occur anywhere from 3 to 5 weeks apart and the flow is different. My joints are in constant pain regardless of injections and therapy without any sustained injury and in the last 2 1/2 years I have shrunk 3/4"! I know there have been others who have experienced similar issues after using this drug. Have there been any direct links to it and thyroid or pituitary gland malfunctions - permanently? I have also heard there was/is/or is going to be a law suit against this drug. Any info or direction would be most helpful! Thanks!
  • Lupron and rheumatoid arthritis (1 answer)
    I took Lupron off and on for many years due to a medical condition and now my joints hurt so bad and lock and pop so bad. I took Lupron injections for a total of 24 months, could this be the cause if such pain in my joints and if so what can I do to prevent it from getting worse? And chronic breathing issues. I have to take ad air now and lots and lots of NSAIDs. Steroids seem to help My joint pain , breathing and digestive issues, and memory issues.



    Sorry had to edit my email address left out information and the length of time for injections was 24 months nit two, 4 - 6 month intramuscular injections.

More questions for: Lupron depot, Numbness in feet

You may be interested at these reviews (Write a review):

  • Numbness between toes
    This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?
  • Viagra causes numbness in feet
    When I take Viagra numbness in my feet intensifies and is lingering.
  • Lupron for prostate cancer and the efects on tia
    got a shot on friday had a tia that night....my best buddy had done the same thing and didn't wake up the next morning (4 months ago )he had a stroke i am scared to take this anymore..

More reviews for: Lupron depot, Numbness in feet

Comments from related studies:

  • From this study (3 days ago):

  • Unsteady gait
    urine incontinence
    lack of libido

    Reply

  • From this study (1 week ago):

  • I've had several fainting spells, and recover from them every time. The only thing the doc can find is that my potassium is low. Help please

    Reply

  • From this study (3 weeks ago):

  • Taking calcium in form of TUMS seems to lessen the burning skin sensation.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.